Doctors and Planet Stupid

Trip Start Sep 03, 2013
1
159
194
Trip End Mar 25, 2014


Loading Map
Map your own trip!
Map Options
Show trip route
Hide lines
shadow

Flag of Thailand  , Roi Et,
Tuesday, February 18, 2014

I was intending to go to Phon Thong this morning after postponing my trip yesterday but after another lousy night decide that it is time to go and see a doctor.  My sore throat has attached itself to my ear and I also now have a toothache so think that some tablets are in order.  The one side of my face is a bit swollen and I look like half a chipmunk - not a good look !!
Visit the Docs in Phon Thong and after declining his vitamin injection in the bum I leave with a collection of pretty coloured tablets.  Dont know what they are but I will reserve judgement until I have seen if they help.  Costs me about 1.80GBP.
Back to the house where I take my first tablets and retire to bed for the morning.
Get up for lunch then stretch out in the garden in the afternoon.
Jai tells me that a village man was killed last night in an accident just outside the village. 
 Another tale that could only have happened on Planet Stupid, Thailand.
A 54 year old father of three and grandfather was coming home from Phon Thong on his motorbike after dark.  A 15 year old, obviously unlicensed and drunk, had 'borrowed' his fathers pick-up to go out and impress some friends.  Basically too drunk to see where he was going and not able to drive he had simply driven into the man on the motorbike.  Realised what had happened and ran away.  His father went back to check things and found that his son had killed a near neighbour.  Manslaughter, prison for 10yrs, no.  No problems at all it was just an accident, no need to even involve the police ????????????
Jai's daughter phones to say that she wont be able to get back here the week before her wedding as planned but will be arriving the day before instead.  That sounds more like it.  She does manage to leave Jai a list of instructions of jobs that she wants doing though.
Tablets are making feel a bit hot just after I take them and the ones I take in bed tonight make me most uncomfortable for a little while.  Will give them a few days to see if they help at all. 
Report as Spam

Use this image in your site

Copy and paste this html: